# SDR V6NA20190411002

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: V6NA
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 9,554 hours, 9,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 4557600296
- Condition: Corroded
- Location: Rt Aileron
- Part time: 9,554 hours, 9,872 cycles
- Component: Aileron, Lear
- Component part number: 45576000007002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PAINT POST STRIPPING INSPECTION, DETERMINED RIGHT AILERON LEADING EDGE SKIN TO BE CORRODED. LEADING EDGE SKIN REPLACED WITH FABRICATED SKIN OF 0.040 2024-T42 ALUMINUM.
